Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Errata: ``A simple proof of the fundamental Cauchy-Goursat theorem'' [Trans. Amer. Math. Soc. 1 (1900), no. 4, 499-506; 1500551]


Author: Eliakim Hastings Moore
Journal: Trans. Amer. Math. Soc. 2 (1901), 486
MSC: Primary 30E20
Original Article: Trans. Amer. Math. Soc. 1 (1900), 499-506.
MathSciNet review: 1500440
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30E20

Retrieve articles in all journals with MSC: 30E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1901-1500440-5
PII: S 0002-9947(1901)1500440-5
Article copyright: © Copyright 1901 American Mathematical Society